# SDR TWRA9922

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND D-ZONE RIGHT SIDE EGRESS LTS INOPERATIVE.  REMOVED AND REPLACED CHARGER, OPERATIONAL CHECK NORMAL, AS PER MM 43-51-00.  (M)
